Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 23, NWS Tallahassee, FL

March 30, 20144 counties in Florida

NWS Tallahassee, FL issued this river flood warning at Mar 30, 2014, 7:55 PM CDT for 4 counties in Florida. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 30, 2014, 7:55 PM CDT (00:55 UTC)
Expired
Apr 3, 2014, 7:56 PM CDT
In force
4 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Calhoun County, FL, Franklin County, FL, Gulf County, FL, Liberty County, FL

The radar

The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Apalachicola River near Blountstown (BLOF1). The gauge peaked at 16.71 ft at Mar 31, 2014, 7:00 PM CDT.

actionminormoderate152003/3104/0104/0204/0304/0404/05
Action stage
13 ft
Minor stage
17 ft
Moderate stage
23.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02358700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WGUS42 KTAE 310055
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 PM EDT SUN MAR 30 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-010055-
/O.NEW.KTAE.FL.W.0023.140331T0055Z-140402T1200Z/
/BLOF1.1.ER.140330T2218Z.140331T1200Z.140402T0600Z.NO/
755 PM CDT SUN MAR 30 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM SUNDAY THE STAGE WAS 15.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
7 follow-up statements
273 
WGUS82 KTAE 311413
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1013 AM EDT MON MAR 31 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-011413-
/O.EXT.KTAE.FL.W.0023.000000T0000Z-140403T1048Z/
/BLOF1.1.ER.140330T2218Z.140401T0600Z.140403T0448Z.NO/
913 AM CDT MON MAR 31 2014

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM MONDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS
  LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT 
  BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN 
  THESE AREAS DUE TO TIDAL EFFECTS...WINDS...OR LOCAL RAINFALL AND 
  SHOULD BE USED WITH CAUTION.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
641 
WGUS82 KTAE 011253
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
853 AM EDT TUE APR 1 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-021108-
/O.EXT.KTAE.FL.W.0023.000000T0000Z-140402T1108Z/
/BLOF1.1.ER.140330T2218Z.140331T2215Z.140402T0508Z.NO/
753 AM CDT TUE APR 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM TUESDAY THE STAGE WAS 16.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
455 
WGUS82 KTAE 020101
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
901 PM EDT TUE APR 1 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-030101-
/O.EXT.KTAE.FL.W.0023.000000T0000Z-140403T0142Z/
/BLOF1.1.ER.140330T2218Z.140331T2215Z.140402T1942Z.NO/
801 PM CDT TUE APR 1 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM TUESDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL 
  IS THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
198 
WGUS82 KTAE 021322
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
922 AM EDT WED APR 2 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-031322-
/O.EXT.KTAE.FL.W.0023.000000T0000Z-140406T0000Z/
/BLOF1.1.ER.140330T2218Z.140331T2215Z.140405T1800Z.NO/
822 AM CDT WED APR 2 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM WEDNESDAY THE STAGE WAS 15.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
523 
WGUS82 KTAE 030114
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 PM EDT WED APR 2 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-032248-
/O.EXT.KTAE.FL.W.0023.000000T0000Z-140403T2248Z/
/BLOF1.1.ER.140330T2218Z.140331T2215Z.140403T1648Z.NO/
814 PM CDT WED APR 2 2014

THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR
BLOUNTSTOWN.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM WEDNESDAY THE STAGE WAS 15.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL AND DROP BELOW
  FLOOD STAGE ON THURSDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
444 
WGUS82 KTAE 031302
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
902 AM EDT THU APR 3 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-041030-
/O.EXT.KTAE.FL.W.0023.000000T0000Z-140404T1030Z/
/BLOF1.1.ER.140330T2218Z.140331T2215Z.140404T0430Z.NO/
802 AM CDT THU APR 3 2014

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM THURSDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
999 
WGUS82 KTAE 040056
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
856 PM EDT THU APR 3 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...
  FRANKLIN...GULF AND LIBERTY COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-040126-
/O.CAN.KTAE.FL.W.0023.000000T0000Z-140404T1030Z/
/BLOF1.1.ER.140330T2218Z.140331T2215Z.140403T2226Z.NO/
756 PM CDT THU APR 3 2014

THE FLOOD WARNING IS CANCELLED FOR THE APALACHICOLA RIVER NEAR
BLOUNTSTOWN.
* AT  7:15 PM THURSDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.1 FEET BY SATURDAY
  MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 30, 1:04 PM CDT, 6 hours 51 minutes earlier.

Area forecast discussion, Mar 30, 1:04 PM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
204 PM EDT Sun Mar 30 2014

.Near Term [Through Today]...
The calming center of surface high pressure will slowly
overspread the Southeast through the night tonight. There are a
few complications regarding tonight's minimum temperature
forecast. For one, it is somewhat unclear whether winds will go
completely calm, though they should be very light mostly
everywhere by dawn. Additionally, just about every model is
handling the upstream cirrus poorly. The HRRR has the best handle,
but doesn't run through the night. This forecast will essentially
extrapolate the HRRR cirrus field eastward through the night. Due
to the clouds and uncertain wind forecast, have trended up with
overnight lows. Expect around 40 degrees to be common away from
the coast (near 50 along the coast), with spotty locations
reaching the upper 30s. The duration in the 30s, the clouds, and
wind forecast would all argue a very hostile environment for frost
to develop. IF frost were to occur under the current forecast
conditions it would be extremely patchy, short lived, and confined
to southeast Alabama.

.Short Term [Tonight Through Tuesday]...
An upper level ridge will be in place through this period as surface
high pressure builds east of the area. This will be a dry pattern
with no chance for rain and moderating temperatures. The lower
humidity will also allow for a rather large diurnal swing in
temperatures with chilly mornings and warm afternoons. Lows Monday
night will be in the lower to mid 40s, while Tuesday night will only
dip into the upper 40s to lower 50s. Highs will be in the upper 70s
on Monday and reach the lower to mid 80s on Tuesday.

.Long Term [Tuesday Night Through Sunday]...
The period will start out dry and warm with the upper level ridge
axis just east of the area and a surface high off the Southeast U.S.
coast ridging westward along the Gulf Coast. Highs will be in the
lower 80s for most areas on Wednesday and Thursday and mornings will
be milder than earlier in the week. The upper ridge will be shunted
eastward from Friday onward as energy over the Great Plains tries to
make eastward progress. The associated frontal system will edge
close enough to the region to tap into increasing Gulf moisture and
produce scattered showers and thunderstorms each day from Friday
through the weekend. Rain chances will be highest to the northwest
and taper off to the southeast. Temperatures will remain above
normal despite the increase in moisture.

&&

.Aviation...
[Through 18Z Monday] Breezy northwest winds will continue through
the afternoon, with a calming trend occurring through the night,
and light winds expected tomorrow. Other than a passing cirrus
deck through the night, unlimited VFR is expected.

&&

.Marine...
High pressure to the west of the waters will move east of the area
on Monday and then remain off the Southeast U.S. coast for several
days. Offshore winds and seas have dropped below headline criteria
this afternoon and this trend will continue tonight. Winds will veer
around to onshore by Monday afternoon and light generally south to
southeast winds will be the rule. A slight increase in winds speeds
and seas is expected across the Florida Panhandle waters for
Wednesday and Thursday.

&&

.Fire Weather...
Although relative humidities tomorrow will be quite low, and at time
below critical levels, fuel moisture and/or duration criteria will
not be met anywhere in the Tri-State region. Dispersions will be
lower than recent days as high pressure moves overhead, calming
winds a bit. Critical relative humidities are not anticipated
Tuesday through the end of the week.

&&

.Hydrology...
Minor flooding is forecast to begin along the Choctawhatchee River
at Caryville and Bruce early next week. Elsewhere, several other
rivers in the CWA remain in action stage, but no flooding is
forecast. The next chance for rain is on Friday.

For the latest river stages and forecasts, please visit:

water.weather.gov/ahps2/index.php?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   39  78  41  84  47 /   0   0   0   0   0
Panama City   49  73  52  76  56 /   0   0   0   0   0
Dothan        42  77  46  81  52 /   0   0   0   0   0
Albany        39  77  45  83  50 /   0   0   0   0   0
Valdosta      40  80  43  84  48 /   0   0   0   0   0
Cross City    39  78  41  82  46 /   0   0   0   0   0
Apalachicola  48  71  49  75  54 /   0   0   0   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...High Rip Current Risk until 7 PM EDT this evening for Coastal
     Gulf.

GA...None.
AL...None.
GM...None.

&&

NEAR TERM...HARRIGAN
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...HARRIGAN
MARINE...WOOL
FIRE WEATHER...HARRIGAN
HYDROLOGY...BOLDEN

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.